MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848280
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q floor system.An unstable stemi (st-elevation myocardial infarction) patient was admitted to the hospital.The patient was taken to the angio exam room, however, prior to starting the examination it was discovered that no images were visible, and the patient table could not be moved.After the reboot the system would not start.The patient was moved, and the procedure was successfully completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation was completed by our experts.An in-depth and verifiable analysis of the reported issue was not possible as neither a log file nor other necessary information was available.The examination control console (ecc) cable was exchanged one day after the incident.According to the error description, however, the ecc cable did not contribute to the failure.However, the reported error has not reoccurred.Due to the lack of information, the issue was evaluated based on the available data and expert opinion.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.
 
Additional Manufacturer Narrative
7/19/2024: supplemental mdr 2 was submitted to the fda for correction of the primary udi number in section d4.

Brand Name
ARTIS Q FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18092855
Report Number3004977335-2023-00147
Device Sequence Number6670341
Product Code OWB
UDI-Device Identifier04056869009971
UDI-Public(01)04056869009971(21)103051
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer12/12/2023
07/19/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/13/2023
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown